It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 14 of 14 for adderall and skin problems. (0.020 seconds)


... I've been on Adderall for 7 months. Everything was fine up until about a month and a half ago, when I started getting skin problems. At first I noticed that I started growing peach fuzz ALL over! ... (4 replies)
... months and had no problems with my skin. Now out of the blue, I have been breaking out for the past 2 weeks. ... (5 replies)
... I am wondering if anyone else has had the same type of symptoms I have had after taking Adderall. I have been on Adderall for about 2 years. ... (4 replies)

... Your skin problems are most certainly Adderall related. ... (4 replies)
... Adderall can def cause problems in skin, including the excess hair growth! My skin would sometimes tingle and almost have a numb sensation. ... (4 replies)
Skin problems
Nov 21, 2006
... well, i do have some problems with itching, but that could be because of Tics, adderall can make Tics worse, and even if you weren't diagnosed, you might have it. ... (1 replies)
Adderall questions
Oct 12, 2006
... the zits seem strange, sometimes they look more like lesions or sores. I don't know how to deal with that either cause at the same time my skin is very dry and moisturizer seems to worsen the problem as well. ... (2 replies)
... I experience the same thing in the sense that I always have to go go go. I've been diagnosed with ADHD and have never used anything for it. But this now makes me curious as to whether it will at very least solve some of the problems I have with it. ... (7 replies)
... unmotivated in life that I can't even gather the energy to seek professional help. I can't commit to anything, I can't finish anything I start, I am overwhelmed and confused by the smallest issues in life. ... (7 replies)
Prescibed Concerta
Nov 19, 2008
... is really odd it made you gain weight....stimulants usually don't do that unless you are binge eating after the pill wears off. Then again I have heard people on adderall say the same thing. ... (3 replies)
... My son is eight and has been on meds for ADHD for a little over a year now. He is a very active child and involved in football, basketball and baseball. He runs EVERYWHERE I don't think the boy knows how to walk. From time to time I call him Dash from The Incredibles. ... (20 replies)
... So if you went and saw a doctor without checking if you're covered, whether your doctor set it up or not, and even if it was a mistake, you are still responsible for the bill. ... (3 replies)
... Your skin is probably turning purple when you get cold from poor circulation. Circulatory problems are not a side effect of adderall. Mention this when you go in for your yearly physical or sooner if other problems come up. ... (5 replies)
... Maybe someone can help, maybe some have experienced what i have and have some opinions and so forth. ... (8 replies)


Associated Tags: add adderall depression anxiety diagnosis, kids, learning disablilities

Pages: 1

All times are GMT -7. The time now is 04:43 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!